# SDR SWAA2017081515631

- Difficulty date: July 16, 2017
- Submitted: August 15, 2017
- Operation: Air carrier
- Aircraft: N7830A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28008
- Aircraft time: 54,607 hours, 22,609 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A111110
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAIN WHEEL WELL SPAR PRESSURE WEB CRACKED AT STA 663, BETWEEN LBL 25 TO LBL 45.  REPAIRED WEB PER ER & EA.
